Normal subgroups and projectivities of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 11-15.
@article{RSMUP_1978__59__11_0,
     author = {Menegazzo, Federico},
     title = {Normal subgroups and projectivities of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {11--15},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {59},
     year = {1978},
     mrnumber = {547074},
     zbl = {0581.20018},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__59__11_0/}
}
TY  - JOUR
AU  - Menegazzo, Federico
TI  - Normal subgroups and projectivities of finite groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1978
SP  - 11
EP  - 15
VL  - 59
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1978__59__11_0/
LA  - en
ID  - RSMUP_1978__59__11_0
ER  - 
%0 Journal Article
%A Menegazzo, Federico
%T Normal subgroups and projectivities of finite groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1978
%P 11-15
%V 59
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1978__59__11_0/
%G en
%F RSMUP_1978__59__11_0
Menegazzo, Federico. Normal subgroups and projectivities of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 11-15. http://www.numdam.org/item/RSMUP_1978__59__11_0/

[1] F. Gross, p-subgroups of core-free quasinormal subgroups, Rocky Mountains J. Math., 1 (1971), pp. 541-550. | MR | Zbl

[2] R. Schmidt, Modulare Untergruppen endlicher Gruppen, Illinois J. Math., 13 (1969), pp. 358-377. | MR | Zbl

[3] R. Schmidt, Normal subgroups and lattice isomorphisms of finite groups, Proc. London Math. Soc., (3), 30 (1975), pp. 287-300. | MR | Zbl

[4] M. Suzuki, Structure of a group and the structure of its lattice of subgroups, Springer, Berlin, 1956. | MR | Zbl

[5] J.G. Thompson, An Example of Core-free quasi-normal Subgroups of p-groups, Math. Z., 96 (1967), pp. 226-227. | MR | Zbl